# SDR UALA2010021600592

- Difficulty date: February 15, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 62,377 hours, 19,459 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156604A
- Condition: Failed
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMOKE DETECTION TEST NOT RESPONDING.  AFTER REPLACING FIRE CARD M10427 AND PERFORMING SMOKE TEST EICAS INDICATES (FWD DET 1 AND AFT DET 2) FAILED.  REPLACED AFT SMOKE DETECTOR 2.  CHECKS GOOD.
